# SDR CA130528008

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 222336101129
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLOAT BAG FAILED 180 DAY INFLATION CHECK.  THIS BAG IS SUSPECTED OF HAVING AN INTERNAL LEAK BETWEEN CELLS.
